Jump to content
CrazyBoards.org

Jellyfish

Member
  • Content Count

    3
  • Joined

  • Last visited

About Jellyfish

  • Rank
    Member
  1. Thanks everyone for the replies. I can't get to see my pdoc for another six days and I'm climbing the walls. Just having your replies helps me, to be honest. I've cut back to 50mg of Sertraline based on the consensus given here. Anyone have any experience with adjusting doses this way? Thank you.
  2. Thank you for your reply. What does re-titrate mean -- start lower, you mean?
  3. Hi everyone, Just joined this forum, but I used to be a member of the old crazymeds site, which I found very helpful. I am a 44 year old male, and have been on a combo of Sertraline and Wellbutrin for close to five years now after a severe nervous breakdown. I recently decided to try weaning myself off the medication, mostly because I have never found my ability to concentrate has been quite as good since I went on the medication. What a mistake. I experienced crushing depression once I completely stopped, and went back on just the Wellbutrin to see if it would improve. It didn't, so I restarted my 100mg of Sertraline. I have just now taken my twelfth daily dose and since about day four, I have had TERRIBLE anxiety. I feel like there is a lump of lead in my gut, I'm sweating, I have tremors, my mind is racing -- I'm in a pretty bad way. I've booked an appointment at a psychiatrist but the first available slot is a week from today. I feel absolutely terrible. I'm posting here for two reasons: the first is to know if anyone else has experienced such severe anxiety with the commencement of Sertraline, and the second is just for some support. I feel very alone. My wife doesn't understand mental illness and my anxiety just seems to anger her, so I have to try and conceal it. I could really use some understanding just now. Thanks in advance, I appreciate your time.
×
×
  • Create New...